Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Algonkian Words in American English: A Study in the Contact of the White Man and the Indian

Alexander F. Chamberlain
The Journal of American Folklore
Vol. 15, No. 59 (Oct. - Dec., 1902), pp. 240-267
DOI: 10.2307/533199
Stable URL: http://www.jstor.org/stable/533199
Page Count: 28
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item